MathSciNet Relay Station
MathSciNet bibliographic data
MR1929144 (2003g:34013) 34A34 (34C05 34C20 92D25)
Gravel, Simon; Thibault, Pierre Integrability and linearizability of the Lotka-Volterra system with a saddle point with rational hyperbolicity ratio. J. Differential Equations 184 (2002), no. 1, 20–47.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement